# SDR AALA202504144487

- Difficulty date: March 27, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 35,063 hours, 15,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM AT BS 986, RBL 44. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-6 AND EA 363558.
